MAUDE Adverse Event Report: VYAIRE MEDICAL INC. ASSY, PACKAGING LTM II; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. ASSY, PACKAGING LTM II; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTM II
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the ltm kit input cable was burnt.The customer confirmed that there was no patient involvement associated with the reported event.This happened during testing.
 
Additional Manufacturer Narrative
Result of investigation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation and was able to confirm the reported issue.Visual inspection revealed a physically damaged pigtail that was burnt and melted with torn insulation exposing wires.Uut had overheated and melted due to excessive over current.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
ASSY, PACKAGING LTM II
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12054558
Report Number2021710-2021-14091
Device Sequence Number14555761
Product Code CBK
UDI-Device Identifier00845873000333
UDI-Public(01)00845873000333(11)20140428
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTM II
Device Catalogue Number17650-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1